Gladiatoro

Veteran Member
  • Content count

    499
  • Joined

  • Last visited


Community Reputation

148 Excellent

Achievements

Bronze Poster
Posted at least 100 different posts
20 posts
100 posts
500 posts
2000 posts
No reviews awards
Review at least 1 product
1 product
5 products
10 products
25 products

About Gladiatoro

Veteran Member
  • Birthday 02/24/1970

Contact Methods

  • ICQ 0

Profile Information

  • Gender Male
  • Location Canada
  • Interests Master Herbalist , data research , skiing , movies , AC/DC , UFC.

Recent Profile Visitors

7,488 profile views
  1. What planet are you living on ? Do you see any AID$ walks anymore or actors in Hollywood wearing red ribbons NO because most have caught on to the scam. Let me be blunt the first cases of AID$ notice I put a dollar sign behind it were junkies they died of deadly pHARMa and deadly street drugs namely what they call poppers nitrate inhalers which WILL kill . At the time it was a political definition they didn't want to blame it on there life style so they blamed a magical diabolical virus that btw was never properly isolated lol. The rest died later of deadly pHARMa drugs namely AZT = death. And in Africa extreme poverty was re-labeled AID$. That is the sad truth. Endless lies by the pHARMa $luts. Fact as I told you read the book virus mania or professor Peter Duesbergs book titled " Inventing the AIDS virus". I'm probably the smartest guy you ever chatted with anyways back to accutane try ginkgo biloba it has helped me greatly with the brain fog caused by this chemo drug.
  2. Read the book virus mania the deception has been great.
  3. We are all accustained lol for life I might add. Get used to it.
  4. Welcome to allopathic inc , modern medicine at its best. I bet you only had mild acne like most of us.
  5. No question the more POISON you take and the LONGER , the worse your off. Multiple courses will guarantee severe life long side effects heck even a small dose will mess you up a bit as I have found out. Mine was 2.5 grams1.5 months. Enough to MAIM me but not destroy me lol.
  6. Valerian in tincture form . My mom takes it excellent for anxiety .
  7. $cience will get NOTHING out of me , it's completely BANKRUPT and driven by $$$$ , remember nature is the great healer , in reality a whole generation of young people havebeen poisoned for profit over a skin condition caused by western living and developed world drugs / vaccines. As as I often say the systematic poisoning from cradle to grave = Allopathic Inc. That is reality. Take a look in third world countries do you see people with skin problems NO , the Kitavan tribe would be a good example, lies lies and more @$)(ing lies . You can start with the fraudulent germ theory and move on from there . Or read the book virus mania or the poisoned needle to get a taste of how utterly corrupt Allopathic inc is.
  8. It's not a pity party it's reality , we lost some members due to a chemo drug and I'm sad about that , no one should die over pimples and so tonight I salute all of the veterans on this board make the most your life and your accutainted body's one thing I know for sure is we only get 1 life so live it. And so so tonight i'mdrinking some beer and I will raise a glass to our lost comrades they will not be forgotten. Thanks to our work on this forum the word is out and less suffering is the end result.
  9. Welcome to the party although sadly we have lost a few members over the years.
  10. No not stressed just pissed off , I can't believe I ever trusted allopathic medicine. It seems ever year something new comes out how isotretinoin f@))s over the body.
  11. Western doctors SUCK at everything in reality they couldn't even cure a common cold they are however good at handing out synthetic poisons.
  12. High quality ginkgo biloba is good for brain fog. Which most of us have post tan.
  13. Sure how do you explain chronic dehydration if it wasn't stored in the liver
  14. what do you mean by this Well a few years ago I tried to get rid of mild acne on my chest anyways I was rubbing witch hazel on there daily after doing this for two weeks or so I started getting heart papulations and dizziness so I stopped rubbing and the symptoms went away after a few days.
  15. And btw don't f"&$" with your skin in any shape or formour skin cell receptors are royalty f"&$)ed up, after years of experience trust me on this one.
  16. No synthetic drugs are EVER the solution. Try BAXYL it lubricants the whole body.
  17. Wow you probably took 20 grams total that's insane or 20000 mg , would that be correct
  18. No it's just isotretinoin .Our whole system has been violated.You have to watch your diet ie vitamin A intake and avoid retinol at all cost. Also limit alcohol intake.
  19. Some days I can taste the poison in the back of my mouth a bitter taste it's strange but true , a type of re-activation I guess if I eat too much oily food the day before.
  20. Drink garlic tea , hot water mixed with crushed organic garlic.
  21. If the drug left the system then how do you explain chronic cellular dehydration. What the drug really did was damage ourliver permanently and so the rest of the body suffers. As I often say short of getting a new liver I think we are @$$;ed and stuck with this drug induced syndrome . The best we can hope for is symptom management.